The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
34 Posts
Discussion Starter · #1 ·
This is related to a question I asked a few days ago but I wanted to peak some interest.
So, I think I have figured my blurry vision and light sensitivity may be related to lower blood sugars (relative to where they have been - I'm not talking in ther 40's-50's)
I bought a tube of glocose (or is it dextrose) tablets (Walgreens branded) and they seem to do the trick. I have to figure how many raise my blood sugar a certain amount. Now, these things taste good. So, is it normal or harmful to have to take a few say mid morning and a few mid afternoon and maybe after I exercise? I seem to be getting the low blood sugar readings between meals, when I wake up, if I miss or delay a meal and certainly after I exercise.

Thanks to all who take the time to respond to the posts on this forum! It is very helpful.
 

·
Registered
Joined
·
2,771 Posts
This is related to a question I asked a few days ago but I wanted to peak some interest.
So, I think I have figured my blurry vision and light sensitivity may be related to lower blood sugars (relative to where they have been - I'm not talking in ther 40's-50's)
I bought a tube of glocose (or is it dextrose) tablets (Walgreens branded) and they seem to do the trick. I have to figure how many raise my blood sugar a certain amount. Now, these things taste good. So, is it normal or harmful to have to take a few say mid morning and a few mid afternoon and maybe after I exercise? I seem to be getting the low blood sugar readings between meals, when I wake up, if I miss or delay a meal and certainly after I exercise.

Thanks to all who take the time to respond to the posts on this forum! It is very helpful.
You can take them whenever you need them, but needing them 3 x a day isn't normal. Are you confirming your low blood sugar with a meter reading?
 

·
Registered
Joined
·
3,024 Posts
If I am going to exercise I do so after a meal or snack. I take less insulin before that meal to purposely make my blood sugar rise more than usual before my exercise starts. If I don't do that and I have a low, it makes me weak and I cannot finish my exercise routine. I realize that you are type 2 and i don't think you use insulin. Since your blood sugar is dropping after meals, maybe your type 2 medications dosage is too high.

I use glucose whenever I drop below 80, but not usually more than one each time. If I drop below 70 I use 2 or 3. I average 2 tablets per day. There is no harm using a lot of them, but it is unusual to drop so low that frequently.
 
1 - 3 of 3 Posts
Top